Posterior reversible leukoencephalopathy due to "triple H" therapy

Title
Posterior reversible leukoencephalopathy due to "triple H" therapy
Author(s)
장한원이 희중[이 희중]
Keywords
ENCEPHALOPATHY SYNDROME; SUBARACHNOID HEMORRHAGE; PERFUSION; VASOSPASM
Issue Date
201008
Publisher
ELSEVIER SCI LTD
Citation
JOURNAL OF CLINICAL NEUROSCIENCE, v.17, no.8, pp.1059 - 1061
Abstract
Posterior leukoencephalopathy syndrome is a rare complication of triple H therapy, which is the treatment for symptomatic vasospasm occurring following subarachnoid hemorrhage. This complication must be considered when neurological deterioration of a patient continues or worsens during triple H therapy. We report a patient diagnosed with posterior leukoencephalopathy syndrome during triple H therapy. (C) 2009 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/23846http://dx.doi.org/10.1016/j.jocn.2009.10.006
ISSN
0967-5868
Appears in Collections:
의과대학 > 영상의학과학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE